MathSciNet Relay Station
MathSciNet bibliographic data
MR533220 (80g:22017) 22E50 (22D10 22E50 43A30 43A80)
Howe, Roger E.; Moore, Calvin C. Asymptotic properties of unitary representations. J. Funct. Anal. 32 (1979), no. 1, 72–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement